# SDR C2XA98IA013

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1602824
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

BTR - FLT 3865 - PILOT REPORTED AFTER DEPARTURE, THE NR 2 OIL PRESSURE WARNING LIGHT ILLUMINATED, FOLLOWED BY A FLUCTUATING OIL PRESSURE GAUGE WHICH THEN DROPPED TO 0 PSI.  THE CREW SHUT DOWN THE NR 2 ENGINE AND LANDED AT BTR WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 OIL COOLER TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 OIL COOLER AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
